# SDR LR7A03049

- Difficulty date: July 16, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 26,248 hours, 14,116 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 2CM353C1H
- Part serial: CD361330
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 698 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE OJAF/ETAR AT FL140, NR 1 GENERATOR OUT LIGHT WITH BEARING FAIL LIGHT CAME ON.  SHUTDOWN NR 1 ENGINE IAW QRH.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN GENERATOR IAW SMP 581 24-20.  OPS CHECK NORMAL.
